# SDR HALA2018051700234

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 55,984 hours, 10,427 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Smoke
- Location: Oven
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN F1053 STARTED SMOKING WHEN USED. PERFORMED AN OPS CHECK IAW AMM 25-31-00. NO FAULT FOUND. OK FOR SERVICE.
